# SDR DALA2022092806353

- Difficulty date: September 27, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 73,435 hours, 9,465 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3356 ASPSU BATT #1 FAIL. CORRECTIVE ACTION: R&R #1 APSU BATT I.A.W. A330 AMM 52-71. (7294442)
